# SDR DALA2024030102905

- Difficulty date: May 27, 2021
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 74,404 hours, 32,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 WHILE PERFORMING INSPECTIONS TWO CRACKS WERE FOUND ON INBOARD AND OUTBOARD LOWER HOLES ON STA 1640 FRAME WEB BELOW S-14L, ERA 591857-14AD SECTION I ISSUED FOR REPAIR INSTALLED ON LH FRAM E STA 1640. CORRECTIVE ACTION: REF ERA 591857-14AD. (1821543)
